MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-3670 fibertak biceps implant system failed during a procedure.No additional information was provided.Additional information requested on 5/13/2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information received on 5/15/2025: this was discovered while the fibertak was in the patient during an mcl reconstruction procedure on (b)(6) 2025.The anchor was removed, and no fragments remained inside the patient.The case was completed using an ar-3633sp self-punching fibertak.The case experienced a brief delay of a few minutes but proceeded without the need for additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22019570
Report Number1220246-2025-02043
Device Sequence Number15823581
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)230517(17)280430(10)15093837
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15093837
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/15/2025
10/02/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/09/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown